# SDR AALA202103199009

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 56,912 hours, 22,333 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L LOUD NOISE IN FLIGHT AT FL 370 CABIN ALTITUDE STABLE 7,400. CONTINUOUS WHISTLE NOISE. STOPPED DURING DECENT PASSING FL 320. FOUND LANDYARD FROM 1L DOOR SLIDE COVER HANGING DOWN. REINSTALLED IAW AMM 25-62-50.
